Doctor insights on:
Can You Donate Blood While Taking Antibiotics
You have to be in good general health, and if you are on antibiotics, even if feeling better, should not be donating until a few days after you are off of the antibiotics. It is safer for you and the recipient--as may also cause an allergic reaction in the recipient if allergic to the antibiotic meant for you.
Tune up your health a bit first, then call the red cross to set up a donation. ...Read more
Most routine...: ...Fasting blood tests are not affected by recent antibiotics. For the few that are, overnight should be fine. ...Read more
Possible: Many medications can be associated with a low wbc. Have to be cautious here. It is possible the low WBC was due to something else and this helped lead to the infection. ...Read more
Need to know more:
Would need more information to advise. Diarrhea could be unrelated as could nose bleed. Please provide the following:
How long and how severe the diarrhea, blood or mucous in stools, pain, recent hospitalization, which antibiotics? Nose bleed, how often and how severe? ...Read more
Yellow vaginal discharge now turns to blood. I'm taking antibiotics and cream but it gets worst. What should I do?
Finish cream: The first step is to finish the medication you are taking. When using vaginal cream it is very difficult to assess vaginal discharge as the cream mixes in and just makes a big mess. After you finish your medication see if the discharge is still there. If so schedule a repeat visit for testing. Yeast infections commonly occur after taking antibiotics ...Read more
My sister's had a fever for 12 days, even after taking antibiotics. All blood tests and chest x-rays are normal. What's going on?
Fever: If she has had documented fever for 12 days and has been unsuccessfully evaluated by a doctor she has what is termed a fever of undetermined origin. She needs to be seen and assessed carefully by an infectious diseases expert. Antibiotics, by the way, will do nothing for a viral illness. ...Read more
Been taking antibiotics for uti. 2ND day on meds my Urethra was swollen pain, discharged and blood. Should I be concerned? I have 3 more days on med
Been diagnosed with acute/chronic sinusitis. Taking antibiotics, coughing up thick yellow mucus, now I see traces of blood in the mucus. Should I worry?
Not to worry: Excess mucous during a sinus infection is common and a small amount of blood in the mucous is nothing to worry about. This could be due to your nose drying out or irritation from nose blowing etc. If you have large amounts of bloody mucous or constant bleeding you should see your doctor for evaluation to ensure it is nothing more serious. Feel better soon! ...Read more
Doctor said I have pharyangitus I been taking antibiotics for 3 days now...I feel like I can't breath so congested keep couphing up this green an brown mucus with a little bit iif blood?
Cloudy urine and drops of blood once consigned urinating and pushing hard to let the grime come out at the end. Currently taking antibiotics for uti.?
Pain kidney pain but not fever and I am currently taking antibiotics for a possible UTI therewas blood and protoem in my urine sample?
I have urinal tract infection. Is it normal to have drops of blood at the end of my urine? I am taking antibiotics given by my doctor now.
Will a blood test show infection if I am currently taking antibiotics (doxycycline)? Is it possible for infection to spread when on antibiotics?
Yes: It is possible to have an infection while on antibiotics, even possible for that infection to be resistant and untreated by that antibiotics. Cultures may grow more slowly in presence of antibiotics. The blood test may show an indication like an elevated WBC but if the infection is in the blood that would be trouble. ...Read more
Ecoli UTI test of today showed only few bacteries, no blood, while im taking antibiotics (5days) but im having worse strong burning sensation. Wbc is 25
Need a culture: At 5 days you probably need a different antibiotic if it is getting worse. Make sure they do a culture even if the urinalysis is negative. A simple dipstick test is not enough if your having symptoms. That will give you a much better idea of what your dealing with and what antibiotics will work. ...Read more
After taking antibiotics I still have the urge to pee also seeing what's appears to be blood in urine??
Recheck with doctor: Urine should not have blood in it. A person with "blood" in her urine needs a doctor's evaluation. If one's primary care doctor is not available, her Ob-Gyn doctor may be able to help (an E.R. doctor certainly can help if there is pain, fever, or worse symptoms). There may be a urine infection resistant to the antibiotics already taken, or another problem in the kidneys, ureters, bladder, etc... ...Read more
Type2dm with respiratory infection taking antibiotics. Blood glucose 445mg/dl while urine glucose trace?
My daughter has white blotches on the back of her throat aswell as blood in phlegm she is taking antibiotics?
When I pee it burns and all of a sudden I saw blood. I've had my wisdom teeth pulled out so im taking antibiotics, ibrophrophen 800mg and percs 7.5-325?
Here are some...: Your profile of seeing grossly bloody urine & feeling burning voiding should incite an evaluation to assure no UTI, no stone, no tumor (though low odd for the young), etc. How to get those related issues sorted out correctly has not to be hard by following instructions as described in http://formefirst. Com/eNewsletter06.html & in http://formefirst. Com/hematuria. Html; thereby you can work with doc. ...Read more
My mom is 81 and incontinent has had 2 strokes in the past year. Urine. Had lots of blood in urine been taking antibiotics seeing oncologist tomor n?
Hi my tongue has been green for over a week, I'm taking antibiotics for pleurisy, I also had a flu virus & have low white blood cells?
I was told I have tonsillitis and I’ve been taking antibiotics for 2 days now. For the past 4 days I’ve been feeling dizzy, head feels heavy and congested, chest feels pressure, my throat feels very tight, and streaks of blood in my mucus. Is this normal?
After zpack antibiotic use in April. I started using bathroom twice a day diarrhea & seeing blood after wiping from 15-30 times. Today I saw a blood clot on the 1st wipe. No blood in stool. No more blood after first wipe. No pain. What could this be?
Blood on paper: The two main possibilities causing bleeding here are anal fissure or hemorrhoids. See a proctologist or colorectal surgeon for diagnosis and treatment of this nuisance type problem. Of course if ongoing diarrhea continues, consult a gastroenterologist although I doubt serious inflammatory bowel disease is the cause of your symptoms. ...Read more
If I took one dose of azithromycin for chlamidya and waited a week, could I donate blood and the antiboitics still work?
Yes: It is an nsaid. Only Aspirin and aspirin-containing medications are a problem. ...Read more
Possibly: Because of its impact on blood clotting, you should ask the Red Cross directly, even though I did not find it on its deferral list of medications, since it is relatively new: 1-800-RED CROSS (1-800-733-2767). Good luck! ...Read more
Probably Not: Ideally, blood donors are not on any prescription meds that could potentially cause problems or interactions with the recipient. ...Read more
- Talk to a doctor online
- Can you donate blood taking tamoxifen?
- Can you tan while taking antibiotics?
- Can you use monistat while taking antibiotics?
- Can you exercise while taking antibiotics?
- Can you get pregnant while taking antibiotics?
- Can you use monistat while taking antibiotics?
- Can you take pepto bismol while taking antibiotics?
- Can you take immodium while taking antibiotic for uti?
- Can you eat yogurt while taking an antibiotic?